# SDR A6WA200940195

- Difficulty date: April 8, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 13,299 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 461-484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR STRUCTURE, ANGLE CRACKED (.500 LENGTH) AT FS 484 AND RBL 28.  MID CABIN FLOOR STRUCTURE, ANGLE REPLACED IAW SRM 51-42-06 AND 51-42-21.  (K)
